# SDR AALA20150904001

- Difficulty date: August 27, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 42,304 hours, 17,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT STATION 540, STRINGER 22L.  TIME LIMITED REPAIR WAS ACCOMPLISHED IAW EA 254151 DATED 9 3 15.
